Hello and welcome to HCM,
I am Dr Nilajkumar a consultant gynecologist and I will be helping you in your queries.
It seems that this is the first episode of irregular periods
. She used a tablet for abortion
2 months ago and has not had a period after that. If the scan is recent, then she is not pregnant.
The bulky uterus means that the uterus is enlarged for her age. If she has never had any problems with bleeding, then this does not need any treatment. The cause for the absent menses and bulky uterus may be hormonal
As of now I suggest that you wait for a 2-3 weeks as another reason for this may be due to delay in restoration of normal menstrual pattern after abortion.
If still no periods repeat her urine pregnancy
test and if it is negative get her Thyroid, prolactin
, FSH and LH test done for ruling out hormonal causes. Further treatment will depend on the cause detected.
Do not worry. Bulky uterus per se does not cause any issues.
Hope I was able to help you.
Thanks for using HCM.
Have a good day.
Dr Nilajkumar Bagde
Consultant Obstetrics and Gynecology